Posted By sewbusy on February 18, 1999 at 20:54:51:
In Reply to: Protrate cancer? or? posted by Ron on February 18, 1999 at 18:54:14:
About 6 months ago I had a feeling of something in my rectum..
had a colonoscopy which was neg. About the same time started to
get numb feelings in gentital area after sitting. Also the feeling of a nerve
crawling in my anus. Pelvic MRI and pelvic xray both neg. Approx.
3 months ago started to get an erotic feeling in genital area. Then
a tingling shivering feeling under scrotum and at times testicles are
tender to the extent that it is very bothersome. Can get erections
but have a hard time maintaining...need an unusual amount of stimulation
and its not easy to reach climax. Dre is normal and PSA is 2.2. I'm 47
Now getting lower abdominal pains. At times have had a burning in perinium
and scrotal area. Symptoms are much less to nonexistant in the morning.
What ever this is it is making my hemaroids (sp?) also hurt and burn at
times. Ache behind tail bone a times and sometimes buttocks are sore
Just did 30 days of Levaquin....no help. Abdominal pains move around
from spot to spot, with a more consistent hurt in lower left below belt
line. Can urinate ok although stream may be a little weak...no burning
on urination or ejaculation and frequency is Ok. So far docs are stumped
and its not helping my mental state any. Any help appreciated...
This sounds like Genital Herpes to me. You don't mention any lesions but you could have had these years ago and not have lesions presesnt. This is a difficult thing to diagnose but as a RN and a sufferer of this I can relate to these complaints. God bless you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.